JOURNAL BROWSE
Search
Advanced SearchSearch Tips
On a Type of Semi-Symmetric Non-Metric Connection on Riemannian Manifolds
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 55, Issue 3,  2015, pp.731-739
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2015.55.3.731
 Title & Authors
On a Type of Semi-Symmetric Non-Metric Connection on Riemannian Manifolds
BARMAN, AJIT;
  PDF(new window)
 Abstract
The object of the present paper is to characterize a Riemannian manifold admitting a type of semi-symmetric non-metric connection.
 Keywords
Semi-symmetric metric connection;almost pseudo symmetric manifold;quasi-Einstein manifold;special conformally flat;subprojective manifold;
 Language
English
 Cited by
 References
1.
A. Friedmann and J. A. Schouten, Uber die Geometric der halbsymmetrischen Ubertragung, Math., Zeitschr., 21(1924), 211-223. crossref(new window)

2.
B. Y. Chen and K. Yano, Special conformally flat spaces and canal hypersurfaces, Tohoku Math. J., 25(1973), 177-184. crossref(new window)

3.
E. Cartan, Sur une classe remarquable d'espaces de Riemannian, Bull. Soc. Math. France, 54(1926), 214-264.

4.
H. A. Hayden, Subspaces of space with torsion, Proc. London Math. Soc., 34(1932), 27-50.

5.
J. A. Schouten, Ricci-Calculus, 2nd Edition, Springer-Verlag, Berlin-Gottingen-Heidelberg, 1954.

6.
K. Yano, On semi-symmetric connection, Revue Roumaine de Math. Pure et Appliques, 15(1970), 1570-1586.

7.
K. Amur and S. S. Pujar, On submanifolds of a Riemannian manifold admitting a metric semi-symmetric connection, Tensor, N. S., 32(1978), 35-38.

8.
L. Tamassy and T. Q. Binh, On weakly symmetric and weakly projective symmetric Riemannian manifolds, Colloq. Math. Soc. J. Bolyai, 50(1989), 663-670.

9.
M. Prvanovic, On pseudo metric semi-symmetric connections, Pub. De L Institut Math., Nouvelle serie, 18(32)(1975), 157-164.

10.
M. C. Chaki, On pseudo symmetric manifolds, Analele stiintifice Ale Universitatii, "AL. I. CUSA" DIN IASI, 33(1987), 53-58.

11.
M. C. Chaki and R. K. Maity, On quasi-Einstein manifolds, Publ. Math. Debrecen, 57(2000), 297-306.

12.
M. C. Chaki and A. Konar, On a type of semi-symmetric connection on a Riemannian manifold, J. Pure Math., Calcutta University, (1981), 77-80.

13.
N. S. Agashe and M. R. Chafle, A semi-symmetric non-metric connection on a Riemannian Manifold, Indian J. Pure Appl. Math., 23(6)(1992), 399-409.

14.
O. C. Andonie, On semi-symmetric non-metric connection on a Riemannian manifold, Ann. Fac. Sci. De Kinshasa, Zaire Sect. Math. Phys., 2(1976).

15.
R. N. Sen and M. C. Chaki, On curvature restrictions of a certain kind of conformally flat Riemannian space of class one, Proc. Nat. Inst. Sci. India, 33(1967), 100-102.

16.
S. C. Biswas, U. C. De and B. Barua, Semi-symmetric non-metric connection in an SP-Sasakian manifold, J. Pure Math. Calcutta University, 13(1996), 13-18.

17.
U. C. De, On a type of semi-symmetric connection on a Riemannian manifold, Indian J. Pure Appl. Math., 21(4), April 1990, 334-338.

18.
U. C. De and S. C. Biswas, On a type of semi-symmetric non-metric connection on a Riemannian manifold, Ganita, 48(1997), 91-94.

19.
U. C. De and A. K. Gazi, On almost pseudo symmetric manifolds, Ann. Univ. Sci. Budapest, Sec.Math., 51(2008), 53-68.

20.
U. C. De and D. Kamilya, On a type of semi-symmetric non-metric connection on a Riemannian manifold, Istanbul Univ. Fen. Fak. Mat. Der., 53(1994), 37-41.

21.
U. C. De and D. Kamilya, Hypersurfaces of a Riemannian manifold with semi-symmetric non-metric connection, J. Indian Inst. Sci., 75(1995), 707-710.